Tardive dyskinesia is a disorder that involves involuntary movements, especially of the lower face. Tardive means "delayed" and dyskinesia means "abnormal movement."
Tardive dyskinesia is a serious side effect that occurs when you take medications called neuroleptics. Most often, it occurs when you take the medication for many months or years, but in some cases it can occur after you take them for as little as 6 weeks.
The drugs that most...Read more
Today’s blog will look at a medication-induced movement disorder called tardive dyskinesia. I want to make clear that this information... Read more »
Abilify is an atypical antipsychotic (which simply means it is a newer antipsychotic than the original group) which may be used to treat... Read more »
Can long-term treatment with antidepressants contribute to a chronic depressive syndrome? Yes, say some experts. The term tardive dysphoria... Read more »
Source: FirstDatabank Drug
Generic Name: ARIPIPRAZOLE - ORALPronounced: (AR-i-PIP-ra-zole)Abilify Discmelt Oral Precautions See also the Warning section. Before taking... Read more »